# SDR DL757090433

- Difficulty date: February 6, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD O/W EMERGENCY DOOR C/O LWR EDGE IS CORRODED.  REPAIRED/COMPLIED WITH PER ERA 472309-14 REV O.
